# SDR SWAA2024101535440

- Difficulty date: September 7, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA727B AND LBL42 CEILING AREA AT AFT CARGO COMPARTMENT 2024-558984<[01] TOOL USED ON STEP 5:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138003; DUE DATE:11-JUN-25.;[02] PERFORMED PERMANENT REPAIR LOCATED STA727B AND LBL42 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED STA727B AND LBL42 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFFS BELOW.
